# SDR 17GR090101

- Difficulty date: September 1, 2015
- Submitted: September 1, 2015
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N656Z
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600656
- Aircraft time: 3,771 hours, 2,908 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Part number: 34005065601
- Condition: Burned Out
- Location: Landing Light
- Part time: 100 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT BULBS ARE BURNING OUT IN 100 HOURS OF OPERATION. WE HAVE 3 AIRPLANES THAT USE THIS BULB AND WE HAVE REPLACED 17 BULBS SINCE APRIL 2014.
